# SDR AALA202509260557

- Difficulty date: September 25, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 35,029 hours, 15,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN 16A MISSING.  INSTALLED NEW EXIT ON SEAT 16A. PER AMM 33-51-02.
